# SDR SWIA2020021848740

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 AT STR 19R  STRINGER CLIP ATTACHING FRAME TO STRINGER IS CORRODED (MARKED).   (C-CHECK) RO 2/14/2020   INSTALLED NEW STRINGER CLIP TO FRAME AT FS364 STR19R REF CRJ700 SRM.
